Bruising In Groin Area

1 Reply Updated



Conversation Starter

lady d Says:
via mobile

Is it normal to have bruising after having a stent put in through the groin? My husband had this procedure done a week ago.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lady d! How are you?

Yes, bruising can occur after almost any invasive medical procedure, including dental extractions and actual full surgery. You can read more about it in the details provided by the NIH.

Anything that requires the tissue to be cut, ripped open or manipulated in any unusual manner can result in bruising.

Has it changed, any? A healing bruise should gradually go from the darkish color to a pale yellowish or greenish shade, which denotes improvement.

If you're concerned, then please speak to his doctor.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Ultrasound of right groin area showed nothing
I had an ultrasound and vaginal ultrasound looking for a mass in my right lower groin and abdominal area that was detect... 1 reply
Bruising while on xarelto
I'm on Xarelto, 20 mg daily for dvt. Noticed small bruises on back of leg with bruising around ankle. Trying to incr... 3 replies
Bruising from Lovenox injections
I have a friend adding me if there is any way to prevent the bruising all around her body she has been getting (non-trau... 2 replies
bruising, spontaneous subcutaneous bruising, migraine, haema
My daughter is suffering from a rare and ongoing medical condition that defies a specific diagnosis but presents as a (p... 1 reply
bruising after taking Metanx for six weeks
I am experiencing unexplained bruising on my upper arm and inner thigh. I told my doctor about, but she said Megan's... 1 reply
no bruising when starting eliquis after stopping it
I had a pace maker put in and stopped taking Eliquis for 6 weeks. When I started taking it again I am not bruising. When... 1 reply
Variable Bruising and Bleeding on Xarelto
Hi, I'm a 25 year old female and I've been on Xarelto for 3 months now for a DVT and PE, and I'm noticing th... 5 replies
Abdominal pain and bruising from coughing from cold
I have been on Eliquis for DVT for 6 mo and still need to be on it. Recently I have had a cold and coughed so hard it hu... 1 reply
Not bleeding or bruising while on Eliquis
I have been on Eliquis for 4 months. I have had several blood tests and have not bled afterwards and I had no bruising a... 4 replies
terrible easy bruising after harvoni and heart problems
I had a 12 week course of Harvoni for Hep C (following a car accident in 1996)...my Hep C was found then (jaundice and t... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 June 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA